It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-11-2003, 07:51 PM   #1
Junior Member
(female)
 
Join Date: Oct 2003
Posts: 18
jajackson HB User
Question Celexa and sexual side effects

I started taking Celexa 10mg 4 days ago and I already feel the sexual side effects severly. I cannot have an orgasm and can't come even close. I have taken Zoloft before and never had this problem. I can't believe that it's already affecting me! My question is will this get better, or maybe I should stop taking it before my body gets dependant on it. I thought since it's only been 4 days it would be better to get off it now so I won't have as much withdrawl symptoms. I am a very happily married young woman and a this type of problem just cannot exist for me. Although I must say, I've been in a great mood for 4 days now. Ideas anyone? I appreciate it.
Thanks for listening.

 
Old 10-12-2003, 11:20 AM   #2
Member
(male)
 
Join Date: Apr 2003
Location: UK
Posts: 88
Chips HB User
Post

I take this drug and it delays ejaculation for me. This can be a good thing and I can last a very long time but there are days when I cant climax.

 
Sponsors Lightbulb
   
Old 10-12-2003, 12:06 PM   #3
Senior Member
 
Join Date: Sep 2003
Location: rochester, NY, USA
Posts: 150
franjava22 HB User
Wink

I've been on Celexa twice. Orgams were hard to come by, and when I did have them they felt very strange (HARD TO EXPLAIN!!) The first time it took about a month for the sexual effects to go away. This time around, it took about two months. Give it a while longer. You'll probably get back to normal. If things aren't looking up within a couple months, talk to your doc. Good luck!

 
Old 10-12-2003, 04:53 PM   #4
Senior Member
(female)
 
Join Date: Jun 2002
Location: Winnipeg, Manitoba, Canada
Posts: 121
holidaygirl HB User
Talking

Hi
I have been on Celexa 20mg for about a month. For me sexual side effects have not been a problem at all. It actually has increased my sex drive. Give it time. Four days is not really long enough to see if that is the cause. Also 10mg is a really low dose. Talk to you doctor if it really bothers you within a week or two.


Kristen

 
Old 10-13-2003, 09:17 PM   #5
Junior Member
 
Join Date: Oct 2003
Posts: 12
KeithFromWIndsor HB User
Post

I had troubles having an orgasm when taking Paxil at first. It did subside. Eventually it just made me last longer which was handy (except of course when I was by myself).
But, I think it may have lasted longer than it should have because I kept thinking too much about it. I kept thinking that the reason I haven't climaxed yet is because of this medicine when I should have been thinking about the sexual act that was going on. A female friend of mine had the same problem as me and she told me that it was the same when she had her very first orgasm of her life. She eventually stopped "thinking" about why it wasn't happening and then it just happened. Make sense?

 
Old 10-14-2003, 07:09 AM   #6
Inactive
 
Join Date: Aug 2003
Location: Toronto Canada
Posts: 1,095
thickman HB User
Post

I have been on Celexa for about 4 years.

Sexual Side's are not too bad... They seem to be manageable...

Ejactulation is harder to come by, but do-able 85% of the time...


 
Old 10-15-2003, 06:42 PM   #7
Junior Member
 
Join Date: Oct 2003
Location: Bangor, Maine, USA
Posts: 12
hmm419 HB User
Post

I take Celexa 60 mg a day and have for more than a year now. I noticed a little bit of difficulty reaching orgasm initially, but I have no problem any longer. It won't last long, and try not to concentrate on it. If you are worrying about it it will make reaching orgasm that much harder. Good luck!

[This message has been edited by hmm419 (edited 10-15-2003).]

 
Old 10-16-2003, 07:41 AM   #8
Registered User
 
Join Date: Apr 2003
Posts: 168
hairjewels HB User
Post

I got tired of the side effects from these prescriptions drugs. I was also on Celexa and had sexual side effects along with many other side effects.

I went off of all prescription meds and switched to vitamins/minerals/herbs. I feel wonderful. NO SEXUAL SIDE EFFECTS.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
zoloft vs. celexa ljenner831 Depression 3 12-17-2008 09:56 PM
Dr just prescribed Celexa hotdam Anxiety 21 04-22-2007 06:22 PM
Celexa christa79 Depression 9 07-19-2005 08:15 AM
Celexa to Wellbutrin Exegesis Depression 3 05-25-2005 07:43 PM
Celexa--sexual Side Effects!? intheforest Anxiety 1 07-31-2004 08:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 08:08 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!